zbMATH — the first resource for mathematics

Piecewise smooth solutions of a single conservation law exist. (English) Zbl 0418.35021

35B65 Smoothness and regularity of solutions to PDEs
35L65 Hyperbolic conservation laws
35L67 Shocks and singularities for hyperbolic equations
Full Text: DOI
[1] Lax, P.D., Weak solutions of nonlinear hyperbolic equations and their numerical computations, Comm. pure appl. math., 7, 159-193, (1954) · Zbl 0055.19404
[2] Lax, P.D., Hyperbolic systems of conservation laws, II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[3] Keyfitz, B., Time decreasing functionals of nonlinear conservation laws, Comm. pure appl. math., 24, 125-131, (1971)
[4] Oleinik, O.A., Uniqueness and stability of the generalized solution of the Cauchy problem for a quasi-linear equation, Uspehi mat. nauk., 86, No. 2, 165-170, (1959), English transl. in Amer. Math. Soc. Trans. Ser. 2, No. 33, 285-290.
[5] Schaeffer, D.G., A regularity theorem for conservation laws, Advances in math., 11, 368-386, (1973) · Zbl 0267.35009
[6] Golubitsky, M.; Schaeffer, D.G., Stability of shock waves for a single conservation law, Advances in math, 15, 65-71, (1975) · Zbl 0295.35051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.